Source: Journal of Applied Statistics. Unidade: FMRP
Subjects: REGRESSÃO LINEAR, PROBABILIDADE, SELEÇÃO DE MODELOS
A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
ABNT
MAZUCHELI, J. et al. The unit-Weibull distribution as an alternative to the Kumaraswamy distribution for the modeling of quantiles conditional on covariates. Journal of Applied Statistics, v. 47, n. 6, p. 954-974, 2019Tradução . . Disponível em: https://doi.org/10.1080/02664763.2019.1657813. Acesso em: 15 nov. 2024.APA
Mazucheli, J., Menezes, A. F. B., Fernandes, L. B., Oliveira, R. P. de, & Ghitany, M. E. (2019). The unit-Weibull distribution as an alternative to the Kumaraswamy distribution for the modeling of quantiles conditional on covariates. Journal of Applied Statistics, 47( 6), 954-974. doi:10.1080/02664763.2019.1657813NLM
Mazucheli J, Menezes AFB, Fernandes LB, Oliveira RP de, Ghitany ME. The unit-Weibull distribution as an alternative to the Kumaraswamy distribution for the modeling of quantiles conditional on covariates [Internet]. Journal of Applied Statistics. 2019 ; 47( 6): 954-974.[citado 2024 nov. 15 ] Available from: https://doi.org/10.1080/02664763.2019.1657813Vancouver
Mazucheli J, Menezes AFB, Fernandes LB, Oliveira RP de, Ghitany ME. The unit-Weibull distribution as an alternative to the Kumaraswamy distribution for the modeling of quantiles conditional on covariates [Internet]. Journal of Applied Statistics. 2019 ; 47( 6): 954-974.[citado 2024 nov. 15 ] Available from: https://doi.org/10.1080/02664763.2019.1657813